# SDR VNAA2017102299911

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE TRACK FS 409+16 - 409+112 SEGMENT CORRODED. REMOVED AND REPLACED SEAT TRACK AT FS 409+16 - 409+112 WITH A NEW SERVICEABLE SEAT TRACK SEGMENT P/N 601R38312-29 IAW AMM TASK 53-01-11-400-802 AND REO 601R-53-00-055 REV C DATED 2017-03-21.
